# SDR CA020813004

- Difficulty date: July 8, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Binding
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE CARRYING OUT POST-ENGINE CHANGE GROUND RUNS.  THE NR 1 ENGINE SUFFERED AN OVER TORQUE OF 149 PERCENT WHEN MOVING THE POWER LEVER FROM DISCING TO FLIGHT IDLE.  THE CAUSE OF THE OVER TORQUE WAS DETERMINED TO BE FROM A BINDING PCU.  THE PCU WAS REPLACED, THE PROPELLER ASSY WAS REPLACED DUE TO THE OVER TORQUE, AND THE ENGINE WAS INSPECTED IAW DASH 8 AMM ATA 71-00-00, AND PW-123 ENGINE MM ATA 5-10-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
